Post to Forum

BOTOX can be very DANGEROUS

  • 2 years ago

I have been suffering 22 months from Botox horrible side effects.I recovered a lot the last 12 months , but 1 months ago some of the symptoms came back. ( dizzyness , balance difficulty , strange feelings in the head -like in drunk feeling, headache ,numbness in my arms and legs ) I visited a private Brain and Neurologist specialist and got lots of information about Botox.He told me the symptoms what I still feel is comes from the nerve system. Botox is NEVER clears out from the body and the system , the body builds a tissue around he poison thats why the symptoms will relieve.He has lots of clients who never recovers from this killer poison.Big lesson of the life.  If I knew the information about Botox before......   

Comments (1)

Hi,

Many community members feel the same way you do and are dealing with the same problems within the RealSelf community. Hopefully you can find support with them and maybe start to feel better.

Thanks,

-Britt

  • Reply